# SDR SWIA200718649

- Difficulty date: August 30, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N762SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10226
- Aircraft time: 5,700 hours, 3,710 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950093
- Part serial: 01081
- Condition: Smoke
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLT 6056 - FLIGHT ATTENDANT REPORTED SMOKE IN CABIN.  REPLACED RIGHT ACM IAW CRJ MM 21-51-08.  OPS CHECK GOOD.
